MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. REPAIR,WHITE ADAPTER LEG; CENTRAL VENOUS CATHETER

BARD PERIPHERAL VASCULAR, INC. REPAIR,WHITE ADAPTER LEG; CENTRAL VENOUS CATHETER
Model Number 0601680
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.As received, one hickman repair kit sealed in packaging.Foreign material was noted on the inner packaging.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that foreign material was allegedly found in the packaging of a model 0601680 central venous catheter.This information was received from a single source.There was no patient contact.The patient age, weight, and gender were not provided.

Brand Name
REPAIR,WHITE ADAPTER LEG
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8801018
Report Number3006260740-2019-02002
Device Sequence Number16198468
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601680
Device Catalogue Number0601680
Device Lot NumberREDN1374
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1